# SDR SIMA20130916010

- Difficulty date: September 16, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 29,582 hours, 26,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  PERFORMED OPS CHECK ON MID CABIN CEILING EMERGENCY EXIT FWD SIGN,  OPS CHECKED GOOD IAW EMB 135 AMM 33-50-00. ACFT RETURNED
